# SDR DALA2024091609020

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553303) CORROSION ON LOWER SILL SUPPORT BTW STA 344 TO STA 312 AND RBL 57 AT FWD SERVICE DOOR (R1). LOWER SILL SUPPORT BTW STA 344 TO STA 312 AND RBL 57 AT FWD SERVICE DOOR (R1) WAS REPLACED PER B737-800 SRM 51-40-02-0G.
